Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 11, N.1-2, 2019)
Papers
Miscellany
Issues
Vol. 11, N. 1-2, 2019
Vol. 10, N. 1-2, 2018
Vol. 9, N. 1-2, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Accepted Papers

E. Berdysheva, S. Mehmonzoda and M. Shabozov
Approximation of functions of several variables by continuous linear splines on rectangular grids

(Volume 12)

Tetiana Stepaniuk and Anatoly Serdyuk
About Lebesgue inequalities on the classes of generalized Poisson integrals

(Volume 12)

M.A. Navascues and P. Viswanathan
Regarding Some Bivariate Fractal Approximations in Lebesgue Spaces and Nonlinear Fractal Operator

(Volume 12)

Huy Bang Ha, Vu Nhat Huy and Nguyen Ngoc Huy
A Bernstein inequality for differential and integral operators on Orlicz spaces

(Volume 12)

H. Alzer and M.K. Kwong
On some inequalities for sine polynomials

(Volume 12)

Anat Amir and David Levin
Reconstructing piecewise smooth bivariate functions from scattered data

(Volume 12)



Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 23/09/2021,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno